# SDR 2003F00334

- Difficulty date: December 28, 2001
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630173
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FORE FLAP DELAMINATED AT TRAILING EDGE JUST ABOVE MIDDLE TRACK.  REMOVED FLAP, REPAIRED IAW B727 MM 27-51-11. REINSTALLED FLAP. (M)
